# SDR CALA2022092802546

- Difficulty date: September 28, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757
- Aircraft serial: 29285
- Aircraft time: 88,352 hours, 19,183 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: NA
- Condition: None
- Location: Flt Deck
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND COCKPIT DOOR CLOSED AND LOCKED NOT ABLE TO OPENED FROM OUTSIDE. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. OPO MX TO REPLACE FLT DECK DOOR CATCH MECHANISM COCKPIT DOOR CATCH REPLACED AND TESTED WITHOUT FAULTS IAW AMM 52-52-00 REV 129.
